# SDR GTIA20111203305

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 21,594 hours, 10,411 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT PASSENGER DOOR ACCUMULATOR LOW PRESS.  SERVICED FWD LT PASSENGER DOOR ACCUMULATOR TO CORRECT PRESS IAW AMM-52-10-00-614-001.
